# SDR CALA2009072100385

- Difficulty date: July 21, 2009
- Submitted: July 21, 2009
- Operation: Air carrier
- Aircraft: N33264
- Make and model: Boeing 737824
- Aircraft serial: 31584
- Aircraft time: 28,489 hours, 8,780 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Part number: 141A48107
- Part serial: 5264
- Condition: Cracked
- Location: Cockpit
- Part time: 28,489 hours, 8,780 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-2 WINDOW CRACKED.  REPLACED L-2 WINDOW PER AMM TASK 56-12-11-400-801.  CHECKS NORMAL ROTABLE PARTS CHANGE WAS INDICATED S/N OFF 05264.
